# SDR CA951108023

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Assembly
- Part number: 350A2100321001
- Condition: Misrigged
- Location: L/H Cargo
- Stage of operation: DE
- Nature of condition: J, E, D
- Precautionary procedure: O

## Discrepancy

(CAN)SHORTLY AFTER TAKEOFF, PILOT NOTICED THE DOOR CAUTION LIGHT ILLUMINATED. AIRCRAFT RETURNED TO BASE AND DOOR OPENED AND THEN CLOSED FIRMLY. THE LIGHT WENT OUT. PILOT SET OUT ON SECOND LEG AND UPON LAND ING CHECKED DOOR AND FOUND SECURE. ON THIRD LEG DOOR LIGHT CAME ON AGAIN AND AS PILOT REDUCED SPEED FOR DESCENT SHE HEARD A THUMP AND FELT VIBRATION. UPON LANDING SHE FOUND THE L/H CARGO DOOR HAD COME OFF IN FLIGHT PUNCTURING ONE MAIN ROTOR BLADE. IT APPEARS THAT THE WARNING LIGHT WAS RIGGED TO INDICATE THAT THE DOOR WAS FULLY LATCHED WHEN IN FACT IT WAS NOT. VISUALLY THE DOOR APPEARED CLOSED PROPERLY.
